# SDR ASOA201201671

- Difficulty date: May 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,691 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484.00 INTERCOSTAL ANGLE AT RBL27 IS CRACKED.  REPLACED CRACKED INTERCOSTAL ANGLE IAW SRM 51-42-06 AND SRM 51-42-21.
